# SDR AALA20141211011

- Difficulty date: December 5, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 41,564 hours, 13,572 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 75700105
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WINGLET TIP CORRODED BEYOND SRM LIMITS.  R & R LT WINGLET TIP IAW AMM 57-31-03-402.
